# SDR SWI2025F01346

- Difficulty date: September 7, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N618UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000820
- Aircraft time: 11,869 hours, 7,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK CORRODED AS MARKED FR 84-85.  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED RH INBD FLOOR BEAM SEAT TRACK FR 74-84 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURHTER WORK PERFORMED.
